Advertisement

Ukrainian Mathematical Journal

, Volume 26, Issue 1, pp 97–103 | Cite as

Strong solvability of a boundary value problem for an equation of mixed type in a multidimensional domain

  • N. G. Sorokina
Brief Communications

Keywords

Mixed Type Strong Solvability Multidimensional Domain 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    G. D. Karatoprakliev, “Equations of mixed type in multidimensional domains and positive symmetric systems,” Dokl. Bolg. Akad. Nauk,24, No. 8, 955–998 (1971).Google Scholar
  2. 2.
    G. D. Karatoprakliev, “Existence of weak solutions of a boundary value problem for an equation of mixed type in multidimensional domains,” Dokl. Akad. Nauk SSSR,193, No. 6 (1970).Google Scholar
  3. 3.
    K. O. Friedrichs, “Symmetric positive linear differential equations,” Comm. Pure Appl. Math.,11, 333–418 (1958).Google Scholar
  4. 4.
    P. D. Lax and R. S. Phillips, “Local boundary conditions for dissipative symmetric linear differential operators,” Comm. Pure Appl. Math.,13, 427–455 (1960).Google Scholar
  5. 5.
    N. G. Sorokina, “On strong solvability of the Tricomi problem,” Ukrainsk. Matem. Zh.,18, No. 6 (1966).Google Scholar
  6. 6.
    Yu. M. Berezanskii, Expansions in Eigenfunctions of Self-Adjoint Operators [in Russian], Naukova Dumka, Kiev (1965).Google Scholar

Copyright information

© Consultants Bureau, a division of Plenum Publishing Corporation 1974

Authors and Affiliations

  • N. G. Sorokina
    • 1
  1. 1.Hydrodynamics Institute of the Academy of Sciences of the Ukrainian SSRUSSR

Personalised recommendations